MAUDE Adverse Event Report: 3M HEALTH CARE 3M STERI-STRIP REINFORCED SKIN CLOSURES; STERI-STRIP SKIN CLOSURES

3M HEALTH CARE 3M STERI-STRIP REINFORCED SKIN CLOSURES; STERI-STRIP SKIN CLOSURES
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Discoloration (2074); Skin Inflammation/ Irritation (4545)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence supporting contributory causation to hypopigmentation by the 3m steri-strip reinforced adhesive skin closure.A sample was not available for return and a lot number was not provided.A medical complaint history review was completed for 3m steri-strip reinforced adhesive skin closures from april 1, 2019 - april 30, 2021.No trend was observed.Complaints will continue to be monitored.End of report.
 
Event or Problem Description
A rash with hives and itchiness and skin hypopigmentation was reported at the incision site on a rib where one 3m¿ steri-strip¿ reinforced adhesive skin closure was applied after a rhinoplasty was performed.The symptoms were observed about one week after the surgery, and betamethasone 0.1% ointment was prescribed and applied three times a day for four days.The symptoms resolved except for the hypopigmented area.The surgical incision is healing.

Brand Name
3M STERI-STRIP REINFORCED SKIN CLOSURES
Common Device Name
STERI-STRIP SKIN CLOSURES
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11810264
Report Number2110898-2021-00030
Device Sequence Number16931127
Product Code KGX
UDI-Device Identifier30707387023646
UDI-Public30707387023646
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberR1547
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR